|sleep disturbance with joints pain and tiredness
Aug 16, 2000
Hi I am poz from last 2 years in no medicine. I am from developing country where CD4 and viral load measuring instruments are not available. Antiviral can be bought without prescription however, very expensive. I can not afford hence not in med. from last 3 weeks I am feeling chronic joints pain which disturbing my sleep and pain in all muscles.
I visited physician and tested CBC,uric acid, RA factor, liver function, etc., all came normal. However, I have not told the physicians my poz status.
what is happening to me? will you help me?
Response from Dr. Feinberg
I would love to be able to help you, but I just don't have enough information to do that. Tiredness and joint pain can be due to a large number of causes, including various infections. It does not help your doctor to find out what is wrong with you if he/she does not know that you have HIV. If your problem is related to HIV, it would be very very helpful to know your CD4 cell count. This may not be readily available, but your doctor may be able to find a place to get it done, even in a developing country. Good luck!
- Are Women More Likely To Catch Herpes Than Men?
- White Bumps Vagina Hpv Signs
- When Will A Blood Test Show Herpes?
- What Can Cause Herpes False Positive?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- What Are The Most Common Ways To Get Genital Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.